Alert archive / California / Winter Storm Watches in 2015
Winter Storm Watch 3, NWS Eureka, CA
NWS Eureka, CA issued this winter storm watch at Dec 22, 2015, 2:48 PM PST. It took effect at Dec 23, 2015, 4:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 22, 2015, 2:48 PM PST (22:48 UTC)
- In effect from
- Dec 23, 2015, 4:00 PM PST
- Expired
- Dec 23, 2015, 3:32 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
492 WWUS46 KEKA 222248 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 PM PST TUE DEC 22 2015 CAZ003-230700- /O.NEW.KEKA.WS.A.0003.151224T0000Z-151224T2100Z/ NORTH COAST INTERIOR- 248 PM PST TUE DEC 22 2015 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * SNOW ACCUMULATIONS...2 TO 6 INCHES ABOVE 2000 FEET. 5 TO 10 INCHES ABOVE 3000 FEET. LIGHT ACCUMULATIONS POSSIBLE TO AS LOW AS 1500 FEET. * HIGHWAYS IMPACTED...199 AND 299. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ004-230700- /O.NEW.KEKA.WS.A.0003.151224T0600Z-151224T2100Z/ UPPER TRINITY RIVER- 248 PM PST TUE DEC 22 2015 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON. * SNOW ACCUMULATIONS...2 TO 6 INCHES ABOVE 2000 FEET. 5 TO 10 INCHES ABOVE 3000 FEET. LIGHT ACCUMULATIONS POSSIBLE TO AS LOW AS 1500 FEET. * LOCATIONS IMPACTED...WEAVERVILLE...TRINITY CENTER...HAYFORK. * HIGHWAYS IMPACTED...3...36...299. INCLUDING BUCKHORN SUMMIT...OREGON MOUNTAIN PASS...HAYFORK SUMMIT...AND SOUTH FORK MOUNTAIN SUMMIT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ076-230700- /O.NEW.KEKA.WS.A.0003.151224T0600Z-151224T2300Z/ MENDOCINO INTERIOR- 248 PM PST TUE DEC 22 2015 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON. * SNOW ACCUMULATIONS...2 TO 6 INCHES ABOVE 3000 FEET. LIGHT SNOW ACCUMULATION POSSIBLE TO AS LOW AS 2500 FEET. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
719 WWUS46 KEKA 230651 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1051 PM PST TUE DEC 22 2015 CAZ003-231500- /O.CON.KEKA.WS.A.0003.151224T0000Z-151224T2100Z/ NORTH COAST INTERIOR- 1051 PM PST TUE DEC 22 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON ABOVE 2000 FEET... * SNOW ACCUMULATIONS...2 TO 6 INCHES ABOVE 2000 FEET. 5 TO 10 INCHES ABOVE 3000 FEET. LIGHT ACCUMULATIONS POSSIBLE TO AS LOW AS 1500 FEET. * HIGHWAYS IMPACTED...199 AND 299. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ004-231500- /O.CON.KEKA.WS.A.0003.151224T0600Z-151224T2100Z/ UPPER TRINITY RIVER- 1051 PM PST TUE DEC 22 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON ABOVE 2000 FEET... * SNOW ACCUMULATIONS...2 TO 6 INCHES ABOVE 2000 FEET. 5 TO 10 INCHES ABOVE 3000 FEET. LIGHT ACCUMULATIONS POSSIBLE TO AS LOW AS 1500 FEET. * LOCATIONS IMPACTED...WEAVERVILLE...TRINITY CENTER...HAYFORK. * HIGHWAYS IMPACTED...3...36...299. INCLUDING BUCKHORN SUMMIT... OREGON MOUNTAIN PASS...HAYFORK SUMMIT...AND SOUTH FORK MOUNTAIN SUMMIT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ076-231500- /O.CON.KEKA.WS.A.0003.151224T0600Z-151224T2300Z/ MENDOCINO INTERIOR- 1051 PM PST TUE DEC 22 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON ABOVE 3000 FEET... * SNOW ACCUMULATIONS...2 TO 6 INCHES ABOVE 3000 FEET. LIGHT SNOW ACCUMULATION POSSIBLE TO AS LOW AS 2500 FEET. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
936 WWUS46 KEKA 231132 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 332 AM PST WED DEC 23 2015 CAZ004-231945- /O.UPG.KEKA.WS.A.0003.151224T0600Z-151224T2100Z/ /O.NEW.KEKA.WS.W.0002.151224T0600Z-151224T2100Z/ UPPER TRINITY RIVER- 332 AM PST WED DEC 23 2015 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST THURSDAY ABOVE 2000 FEET ... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW ABOVE 2000 FEET...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...THE HEAVIEST SNOW IS EXPECTED LATE TONIGHT AND THURSDAY MORNING. * SNOW ACCUMULATIONS...3 TO 6 INCHES ABOVE 2000 FEET. 5 TO 10 INCHES ABOVE 3000 FEET. LIGHT ACCUMULATIONS POSSIBLE TO AS LOW AS 1500 FEET. * LOCATIONS IMPACTED...WEAVERVILLE...TRINITY CENTER...HAYFORK. * HIGHWAYS IMPACTED...3...36...299. INCLUDING BUCKHORN SUMMIT... OREGON MOUNTAIN PASS...HAYFORK SUMMIT...AND SOUTH FORK MOUNTAIN SUMMIT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ CAZ003-231945- /O.UPG.KEKA.WS.A.0003.151224T0000Z-151224T2100Z/ /O.NEW.KEKA.WS.W.0002.151223T2200Z-151224T2100Z/ NORTH COAST INTERIOR- 332 AM PST WED DEC 23 2015 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 PM PST THURSDAY ABOVE 2500 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW ABOVE 2500...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 PM PST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...LIGHT SNOW IS POSSIBLE TODAY ABOVE 3000 FEET WITH ACCUMULATIONS OF 1 TO 3 INCHES THIS MORNING. SNOW LEVELS WILL COME DOWN TO 2500 THIS EVENING AND HEAVIER SNOW IS EXPECTED. * SNOW ACCUMULATIONS...4 TO 8 INCHES ABOVE 2500 FEET. 6 TO 12 INCHES ABOVE 3500 FEET. LIGHT ACCUMULATIONS POSSIBLE TO AS LOW AS 2000 FEET. * HIGHWAYS IMPACTED...199 AND 299. THIS INCLUDES BERRY SUMMIT ON HWY 299 AND THE COLLIER TUNNEL ON HWY 199. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ CAZ076-231945- /O.UPG.KEKA.WS.A.0003.151224T0600Z-151224T2300Z/ /O.NEW.KEKA.WS.W.0002.151224T0600Z-151224T2300Z/ MENDOCINO INTERIOR- 332 AM PST WED DEC 23 2015 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST THURSDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...THE HEAVIEST SNOW IS EXPECTED LATE TONIGHT AND THURSDAY MORNING. * SNOW ACCUMULATIONS...3 TO 6 INCHES ABOVE 3000 FEET. LIGHT SNOW ACCUMULATION POSSIBLE TO AS LOW AS 2500 FEET. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Dec 22, 8:21 AM PST, 6 hours 27 minutes earlier.
Area forecast discussion, Dec 22, 8:21 AM PST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
821 AM PST TUE DEC 22 2015
.SYNOPSIS...SHOWERS WILL PERSIST THROUGH WEDNESDAY. A COLD SYSTEM
WILL BRING RAIN TO COASTAL AREAS AND SNOW TO THE INTERIOR
WEDNESDAY NIGHT INTO THURSDAY.
&&
.UPDATE...EXPANDED THE COASTAL FLOOD ADVISORY TO ALL COASTAL AREAS
FOR THIS MORNING WITH TIDES RUNNING VERY HIGH...SOME LARGER SURF
ALONG THE COAST...AND HIGH FLOWING RIVERS ALL COMBINING TO RESULT
IN SOME LOW LAND COASTAL FLOODING. OTHERWISE THE FORECAST REMAINS
ON TRACK AND THE PREVIOUS DISCUSSION IS BELOW.
&&
.PREV DISCUSSION......ISSUED AT 501 AM PST...
DISCUSSION...MOIST ONSHORE FLOW (AN ATMOSPHERIC RIVER) CONTINUES
TO IMPACT THE AREA. PRECIP HAS LET UP ACROSS MUCH OF THE
AREA...HOWEVER ANY LITTLE WAVES MOVING THROUGH THIS FLOW WILL
BRING ADDITIONAL RAIN. THIS MORNING THE BEST CHANCES FOR RAIN WILL
BE OVER MENDOCINO COUNTY AND SOUTHERN HUMBOLDT COUNTY. SNOW LEVELS
THIS MORNING REMAIN HIGH...AROUND 6000 TO 7000 FEET. THIS
AFTERNOON SOME COOLER AIR STARTS TO MOVE SOUTH INTO DEL NORTE AND
HUMBOLDT COUNTY. THIS WILL BRING SOME ADDITIONAL RAINFALL AND
LOWER THE SNOW LEVELS TO AROUND 3500 FT BY EARLY THIS EVENING.
SNOW AMOUNTS WILL BE 1 TO 3 INCHES SO WILL NOT ISSUE A WINTER
WEATHER ADVISORY AT THIS POINT. ADDITIONAL RAINFALL AMOUNTS OF UP
TO A HALF INCH ARE LIKELY WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
RAINFALL RATES WILL WILL BE MUCH THIS MORNING THE SMALL STREAM
FLOOD THREAT IS EXPECTED TO COME TO AN END...BUT THE LARGER RIVERS
WILL REMAIN ELEVATED. SEE HYDROLOGY SECTION.
TONIGHT AND WEDNESDAY SEVERAL WAVES MOVING THROUGH MOIST ONSHORE
FLOW CONTINUE TO BRING LIGHT TO MODERATE RAIN TO MAINLY NORTHERN
HUMBOLDT AND DEL NORTE COUNTIES. FLOODING IS NOT EXPECTED...BUT
SNOW LEVELS WILL BE AROUND 3000 FEET THROUGH THIS PERIOD. THIS
WILL LIKELY REMAIN ABOVE MAJOR PASS LEVEL...BUT AN ADVISORY MAY BE
NEEDED AT SOME POINT. TEMPERATURES WILL BE COOLER AS WELL...THE
COAST WILL SEE HIGHS NEAR 50 AND INLAND AREAS MAY SEE
TEMPERATURES IN THE 30S AND 40S.
WEDNESDAY NIGHT A STRONGER COLD FRONT LOOKS TO BRING HEAVIER RAIN
AND SNOW TO THE AREA. THE MODELS ARE IN PRETTY GOOD AGREEMENT THAT
THIS WILL BE A FAIRLY COLD AND WET SYSTEM. SNOW LEVELS WILL BE
LOW WITH THIS SYSTEM...2500 TO 3500 WITH THE MAIN BAND OF PRECIP
AND FALLING EVEN LOWER BEHIND THE FRONT. RAINFALL AMOUNTS 1 TO 2
INCHES ARE POSSIBLE WHICH COULD BRING SIGNIFICANT SNOW TO THE
AREA. THIS COULD SIGNIFICANTLY IMPACT TRAVEL IN HWY 299 AND HWY
199 ON THURSDAY...HOWEVER A SLIGHT CHANGE IN THE TRAJECTORY OF
THIS SYSTEM COULD SIGNIFICANTLY CHANGE THE SNOWFALL AMOUNTS. STAY
TUNED TO THE FORECAST FOR UPDATES.
THURSDAY THE COLD UPPER LEVEL TROUGH MOVES OVERHEAD. THIS PROVIDES
A DECENT AMOUNT OF INSTABILITY...ESPECIALLY NEAR THE COAST. SO
HAVE ADDED THUNDERSTORMS AND SMALL HAIL TO THE FORECAST NEAR THE
COAST. CAPE VALUES OF OVER 300 J/KG ARE SHOWN ON THE NAM IN THE
AFTERNOON WITH 25 TO 30 KT OF SHEAR. THIS WILL NEED TO BE
MONITORED AS IT GETS CLOSER. THERE MAY BE SOME STRONG
THUNDERSTORMS IF MODELS CONTINUE TO SHOW THIS PATTERN. THESE
SHOWERS WILL START TO DIMINISH THURSDAY NIGHT...BUT SNOW LEVELS
WILL CONTINUE TO DROP.
FRIDAY THERE WILL LIKELY BE A FEW SHOWERS AROUND THE AREA...BUT
THEY SHOULD START TO DIMINISH AS HIGH PRESSURE BUILDS INTO THE
AREA. FRIDAY NIGHT WILL LIKELY BE THE COLDEST NIGHT WITH FREEZING
TEMPERATURES AT THE COAST AND TEMPERATURES IN THE TEENS AND 20S
ACROSS THE INTERIOR.
SATURDAY MODELS ARE IN GOOD AGREEMENT ON DRY CONDITIONS ACROSS THE
AREA...ALTHOUGH TEMPERATURES WILL BE CHILLY. INLAND AREAS MAY
STRUGGLE TO CLEAR OUT AS THEY MAY GET FOG AND LOW CLOUDS OVERNIGHT.
SUNDAY INTO EARLY NEXT WEEK THE MODELS ARE INDICATING ANOTHER
SYSTEM MOVING INTO THE AREA...HOWEVER THE GFS AND ECMWF ARE NEARLY
24 HOURS DIFFERENT FROM EACH OTHER ON THE TIMING. THE GFS BRINGS
IN PRECIP EARLY SUNDAY MORNING WHILE THE ECMWF BRINGS IT IN EARLY
MONDAY MORNING. GENERALLY THE GFS HAS BEEN DOING WILL IN THIS
PROGRESSIVE PATTERN SO FAVORED THAT SOLUTION...HOWEVER WITH
CONFIDENCE SO LOW MAY FEW CHANGES TO THE GOING FORECAST. MKK
AVIATION...MVFR TO TEMPORARY IFR CONDITIONS AND LIGHT TO MODERATE
WINDS WILL CONTINUE AT KCEC, KACV AND KUKI THROUGH THIS MORNING WITH
MOSTLY CLOUDY SKIES OCCURRING. A COLD FRONT MOVING THROUGH THE REGION
HAS GENERATED SHOWERS AND PATCHY FOG ACROSS THE AREA REDUCING CEILINGS
AND/OR VISIBILITIES. WINDS WILL BECOME MODERATE AND GUSTY AT KCEC, KACV
AND KUKI THIS MORNING THROUGH THIS AFTERNOON. MVFR CONDITIONS WILL
PREVAIL AT KCEC, KACV AND KUKI THROUGH THIS AFTERNOON WITH PATCHY FOG
AND/OR SHOWERS OCCURRING AT TIMES REDUCING CEILINGS AND/OR
VISIBILITIES.
MARINE...AN APPROACHING COLD FRONT HAS INCREASED THE WINDS AND SEAS
ACROSS THE WATERS. WINDS WILL DIMINISH SLIGHTLY WEDNESDAY AS A HIGH
PRESSURE RIDGE BRIEFLY BUILDS ACROSS THE REGION. HOWEVER WINDS WILL
INCREASE PRIMARILY ACROSS THE OUTER WATERS ON THURSDAY AS ANOTHER
FRONTAL SYSTEM MOVES ACROSS THE AREA. ELEVATED SEAS WILL CONTINUE
ACROSS THE WATERS THROUGH FRIDAY. A SMALL CRAFT ADVISORY IS IN
EFFECT ACROSS THE NEAR SHORE WATERS THROUGH FRIDAY DUE TO ELEVATED
SEAS. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT ACROSS THE NORTHERN
OUTER WATERS THROUGH WEDNESDAY AFTERNOON AND ACROSS THE SOUTHERN
OUTER WATERS THROUGH EARLY WEDNESDAY MORNING DUE TO ELEVATED SEAS.
WINDS AND SEAS WILL DIMINISH SATURDAY AS A HIGH PRESSURE RIDGE
BUILDS ACROSS THE REGION.
HYDROLOGY...RAINFALL RATES HAVE DIMINISHED ACROSS MUCH OF THE
AREA THIS MORNING. EARLIER THIS MORNING ANOTHER SURGE OF RAIN
BROUGHT THE SMALLER STREAMS AND RIVERS IN SOUTHERN HUMBOLDT AND
MENDOCINO COUNTIES BACK UP. THESE RISES WILL BE SHORT LIVED AS
RAINFALL RATES HAVE DIMINISHED. THE EEL RIVER CONTINUES TO RISE AT
SCOTIA AND FERNBRIDGE DUE TO THE RAIN OVERNIGHT. THESE ARE
EXPECTED TO CREST LATER THIS MORNING. FERNBRIDGE IS CURRENTLY
ABOVE MONITOR STAGE SO SOME FLOODING OF LOW LYING AREAS NEAR THE
RIVER IS LIKELY OCCURRING. THESE WILL START TO DROP LATER THIS
MORNING. MKK
COASTAL FLOOD...SOUTHERLY WINDS ARE CURRENTLY RAISING THE TIDES
NEAR A FOOT OVER THE ASTRONOMICAL TIDES. WESTERLY WINDS AND
ELEVATED SURF WILL LIKELY BRING SOME FLOODING AROUND HUMBOLDT BAY
AND SOME RIVERS NEAR THE COAST MAY BE IMPACTED AS WELL. IN
PARTICULAR THE NAVARRO RIVER MAY IMPACT HWY 128. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
COASTAL FLOOD ADVISORY UNTIL 11 AM PST THIS MORNING FOR
CAZ001-002.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 PM PST FRIDAY FOR PZZ450-455.
HAZARDOUS SEAS WARNING UNTIL 3 PM PST WEDNESDAY FOR PZZ470.
HAZARDOUS SEAS WARNING UNTIL 3 AM PST WEDNESDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 22, 12:42 PM PST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 1242 PM PST TUE DEC 22 2015 CAZ001-002-232045- REDWOOD COAST-MENDOCINO COAST- 1242 PM PST TUE DEC 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL MINOR COASTAL FLOODING IS POSSIBLE WITH VERY HIGH ASTRONOMICAL TIDES ON WEDNESDAY AND THURSDAY. ANOTHER STORM SYSTEM WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS ON THURSDAY ALONG WITH THE POSSIBILITY OF SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-232045- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1242 PM PST TUE DEC 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TONIGHT SNOW LEVELS WILL DROP TO 3000 FEET AND 1 TO 3 INCHES OF SNOW IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY NIGHT INTO THURSDAY ANOTHER STORM SYSTEM IS EXPECTED TO BRING RAIN AND SNOW WITH SNOW LEVELS DOWN TO 2000 FEET. IN TRINITY COUNTY SNOW LEVELS MAY BE DOWN TO VALLEY FLOORS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-232045- MENDOCINO INTERIOR- 1242 PM PST TUE DEC 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY NIGHT INTO THURSDAY ANOTHER STORM SYSTEM IS EXPECTED TO BRING RAIN AND SNOW WITH SNOW LEVELS DOWN TO 2500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:27 PM PST | Coastal Flood Advisory | EKA | 16 hr | |
| Dec 21, 8:13 PM PST | Areal Flood Advisory | EKA | Humboldt, Trinity | 3 hr |
| Dec 22, 2:34 AM PST | Small Craft Advisory | EKA | 48 hr | |
| Dec 22, 3:58 AM PST | Areal Flood Advisory | EKA | Humboldt, Trinity | 3 hr |
| Dec 22, 11:18 AM PST | River Flood Warning | EKA | Mendocino | 7 hr |
| Dec 22, 3:15 PM PST | Coastal Flood Advisory | EKA | 21 hr |
Nearby
Winter Storm Watches in California, 2015Every winter storm watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.